Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Immersions and embeddings of projective spaces


Authors: S. Feder and D. M. Segal
Journal: Proc. Amer. Math. Soc. 35 (1972), 590-592
MSC: Primary 57D40
DOI: https://doi.org/10.1090/S0002-9939-1972-0321111-8
MathSciNet review: 0321111
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The topic is embedding and immersions of complex and quaternionic projective spaces. The results are obtained using spin representations and relating these with the various K-theories in which they occur. A numerical result on nonembeddings and and nonimmersions is obtained.


References [Enhancements On Off] (What's this?)

  • [1] S. Feder, Immersions and embeddings in complex projective spaces, Topology 4 (1965), 143-158. MR 32 #1717. MR 0184244 (32:1717)
  • [2] -, Non-immersion theorems for complex and quaternionic projective spaces, Bol. Soc. Mat. Mexicana (2) 11 (1966), 62-67. MR 38 #721. MR 0232396 (38:721)
  • [3] D. Husemoller, Fiber bundles, McGraw-Hill, New York, 1966. MR 37 #4821. MR 0229247 (37:4821)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D40

Retrieve articles in all journals with MSC: 57D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0321111-8
Keywords: Embedding, immersion, spin representation, K-Theory, complex projective space, quaternionic projective space
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society